Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions of extended class in the theory of functions of several complex variables


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 63 (1948), 523-547
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0025583-9
MathSciNet review: 0025583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025583-9
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society